# SDR AALA202106307983

- Difficulty date: June 6, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED FORWARD CARGO FLOOR RIGHT HAND TRANSITION PANEL LOCATED FROM STA 5OOA TO 500I AT S23R. REPLACED PANEL PER SRM 53-00-53-2R AND AARD 51-00-05.
